# SDR CA080819004

- Difficulty date: August 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Part time: 14,795 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) "DISC - AFTER TAKEOFF CAPTAIN`S WINDSHIELD CRACKED. NO OTHER PROBLEMS NOTED. REMOVED AND REPLACED PILOTS WINDSHIELD.
